# SDR FDEA202105111174

- Difficulty date: May 11, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 82,240 hours, 16,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70531
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD FLAP VANE NUMBER 1 SUPPORT FITTING  ECCENTRIC HOLE BORE   FOUND CORROSION CORROSION AT LEFT WING - OUTBOARD FLAP VANE NUMBER 1 SUPPORT FITTING  ECCENTRIC   HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-50-02-2R REPAIR 5   FIGURE 201. OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER MD-11 SRM   57-50-02-2R REPAIR 5 AND E.A. # 1-5750-T0361658 PART 1 STEP 1.A. TITLE: WINGS- FLIGHT   SURFACES- LH WING- OUTBD FLAP VANE ASSY- TRACK SUPPORT FITTING SLOT HOLES   CORROSION REPAIR. FABRICATED OVERSIZED ECCENTRIC BUSHING INSTALLED TO NUMBER 1   SUPPORT FITTING AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
